3 doctors weighed in:
What can happen if you overdose on antibiotics tablets?
3 doctors weighed in

Dr. Paul Hartlaub
Preventive Medicine
2 doctors agree
In brief: It depends
There are as many answers to this question as there are antibiotics.
Many are not particularly harmful if you get a slightly higher-than-recommended amount. However, they can cause serious problems. They can affect your liver or kidneys, or interfere with other medicines, for example. An excellent resource for overdose questions of any kind is the poison control center at 1(800)222-1222.

In brief: It depends
There are as many answers to this question as there are antibiotics.
Many are not particularly harmful if you get a slightly higher-than-recommended amount. However, they can cause serious problems. They can affect your liver or kidneys, or interfere with other medicines, for example. An excellent resource for overdose questions of any kind is the poison control center at 1(800)222-1222.
Dr. Paul Hartlaub
Dr. Paul Hartlaub
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors